# SDR CAL960110

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- Engine: Pwa JT8D9
- System (JASC): 7250 · Turbine Section
- Part: Turb Blade
- Condition: Broke
- Location: Nr 2 Engine
- Part time: 48,830 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

FLT NR 1930 - IAH - THE NR 2 ENGINE SHUDDERED AND THEN BEGAN TO LOSE POWER DURING CLIMB-OUT OF IAH.  THE NR 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  INVESTIGATION REVEALED A FIRST STAGE TURBINE BROKEN ABOOUT .5 INCH FROM THE TIP.  (M)
